# SDR SCNA20201007072

- Difficulty date: September 7, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL P/N 141A5810-159 HAS 2 DAMAGED AREAS ON PANEL.  REPAIRED 2 DAMAGED AREAS ON FWD WET AREA FLOOR PANEL P/N 141A5810-159, IAW 737 SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-4 BOEING DWG 141A5810 ID: 0159.
